One of the things we found is that
some people are unknowingly creating a
vitamin B deficiency as a result of their daily
B vitamins are vital for healthy nerves.*
For example, some of the things that
cause a B vitamin deficiency are heavy drinking of
coffee, tea and soft drinks. This includes de-caffeinated
coffee, tea and soft drinks. These beverages act as
diuretics that cause the loss of both water and
water-soluble B vitamins from the body.
Also, heavy smoking or drinking of
alcohol, taking antibiotics, taking birth control pills, and stress
can all burn up B vitamins.
Frank Hu, a professor of nutrition and
epidemiology at the Harvard School of Public Health,
said that the amount of sugar consumed by the American
public is too high.
"Itís just about
impossible," Hu said, "to know from food
labels what kinds and amounts of sugars are in a
product." Thatís why he thinks the FDA should
require food companies to list those amounts on all
food labels so people know what theyíre eating, in
what amounts theyíre eating it, and what amounts are
In other words, donít eat processed
foods, or anything that contains sugar. When building
health, sugar is detrimental.
The nervous system can be negatively impacted by sweeteners and additives contained in diet soda and processed foods such as MSG and aspartame, etc.
If you need a sweetener, stevia is recommended. To avoid MSG, you should know all the names that food companies list it under. You can find all the names here MSG
And there are many
prescription medications that list nerve
problems as a side effect and this will slow down building
healthy nerves. Paresthesia, neuropathy, numbness,
tingling or any symptom of unhealthy nerves listed as a side
effect is something you want to avoid.
If you are taking one or more of the
medications listed below, it can greatly increase the
amount of time to build healthy nerves. If you are
taking any of these medications, you should talk to
your medical doctor to see if he can find an
The following blood pressure
medications are known to cause neuropathy as a side
Aceon, Altace, Hydrochlorothiazide (HCT),
Hydrodiuril, Lisinopril, Perindopril, Prinivil,
The following cholesterol medications
are known to cause neuropathy as a side effect:
Advicor, Altocor, Altoprev,
Atorvastatin, Baycol, Caduet, Cerivastatin,
Crestor, Fluvastatin, Lescol, Lescol XL, Lipex,
Lipitor, Lipobay, Lovastatin, Mevacor, Pravachol,
Pravastatin, Pravigard Pac, Rosuvastatin, Simvastatin,
You can also check any
medication you may be taking to see if nerve problems are listed in the
side effects. You can check on www.rxlist.com
Many people have unhealthy nerves, you can build healthy
nerves but knowing what can slow it down will help you get
healthy nerves faster.
To understand what is needed for healthy nerves go to What
it Takes to Build Healthy Nerves
*Studies & Research on Nerve Health
Want to Know More About Neuropathy?
Neuropathy Information Hub
Article on Facebook
For information on health problems and what can be done, see the
MCVitamins.com Index . You can also email us and get help.
STILL HAVE QUESTIONS? EMAIL
AND GET YOUR QUESTIONS ANSWERED.
If you would like to receive the
Sign up by clicking here: Newsletter Signup
take privacy and security seriously, read about it
Tips Health Concerns
© 2000-2020 MCVitamins.com
. All Rights Reserved. Reproduction of this website in full or in part is prohibited without the express written permission of MCVitamins.com
We have used our best judgment in compiling this information. The Food and Drug Administration may not have evaluated the information presented. Any reference to a specific product is for your information only and is not intended to diagnose, treat, cure, or prevent any disease